# SDR AALA202404159896

- Difficulty date: April 7, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Bs 500c-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL FROM BS 500C TO BS 500I, LBL 28. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-6.
